Discussion in 'Treatments' started by tweak, Apr 24, 2012.
Separate names with a comma.
Not, i'm in convalescence due to surgery!
Thank you Ivan, really appreciate your support.
Wishing you speedy recovery
Speaking of stugeron, I just had to stop it today as it gave me a nasty Parkinsonism sensation that is reversible when stopped.
I am not sure whether it helped my T, but during the 10day course my T reduced remarkably. I was taking prednisone and betaserc plus some vitamins on the same time.
However, the side affects Varies for each person.
Good luck !
Agree and add with your bless that the transirory tremors or parkinsonism happen only in persons who are susceptible individuals or over 65 years old with a family story of parkinson's disease
I took it for more than 3 months, it had no such side-effects but did nothing to my tinnitus either. The only thing I got from it was dry skin on the forehead.
Would anyone know the dosage recommended for stugeron?
I got few boxes from overseas so would like to give it a go, my pills are 75mg forte!
Hope that helps! And keep us posted.
A neurologist prescribed me these tablets 3 days ago, he told me to take 12.5mg three times a day
75mg is quite a dosage, this thing has antidopaminergic effects and at large doses it might cause issues.
I once did 75mg three times a day and had quite good results tinnitus wise for about 2 weeks but I occasionally (like 1-2 times a day) had some strange twitches in my legs, which I found strange. After reading about the drug, I decided that it is a bit dangerous at such doses and quit it. I chickened out, sort of.
My ENT had originally prescribed 75mgs twice a day (12 hours apart).
In my opinion, it is one the most t "specific" drugs out there, even though it does not say so on the box, since it acts mainly on calming the hair cells and the labyrinth, with calcium blocking and possibly potassium channel modulating (as Wikipedia claims).
I might give it a go again at some point...
I tried stugeron for about 3 months, almost after T onset. I cannot say it did something to my T, although it is considered to be somewhat important especially in this forum. In my experience, doctors do not like it much (it is very cheap, no prescription required, it is old I guess), they say it causes depression and there have been reports that it causes Parkinson disease!
For me, it did nothing for T or H, it caused me dry skin, especially in the face, and a bad case of dandruff in the hair.
I would prefer other similar drugs (for improved blood micro-circulation) like Vastarel (Trimetazidine) that causes no sideffects whatsoever.
Yeah, you don't need a prescription, looked it up online. Although, mine started off when I got fluid in the middle ear, so might try it to see if it makes any difference. I'll keep everyone posted.
What was the dosage you tried?
2 x 75 = 150 mg daily.
That's a high dose! I went in today asked if could have it for vertigo and they told me 'no' you'd have to see a doctor. So when to the next store and asked to have it for travel sickness and got it. That's odd? I looked online and it's used for vertigo.
Anyway, I've tried some and it does have an effect on tinnitus. So I'd try it if I were someone else.
I have been taking stugeron for the past 5 months
Initially in took 1/2 a tablet 3 times a day then I increased the dosage a month later to 1 tablet 3 times a day
And the tinnitus has reduced
Although I am not sure if it is because of the stugeron or if time was the factor
That's odd indeed,probably an overzealous employee?or one that doesn't care?lol
What's the dosage of your tablets?
Sorry few more questions
How long before you experienced an improvement and do you have any side effects?
I think it was after a month
I used to have multiple tones after a month it started reducing
Now 75% of time one of the tones disappears the other one is still there which is like dry ice
The side effects were that I felt drowsy in the first few weeks
And another side effect is gaining weight
Gaining more weight is the last thing I need but if it helps tinnitus I would be happy to take it.
Just wondering if you know for how long this drug can be taken? I'm on it for a week now and not sure if this is ok long term.
Did you get it from a dr?
A neurologist prescribed it to me I've been taking it for the past 6 months and I have a check up with the neurologist once a month, according to him he says it's OK to take it for a long time since 75mg per day isn't considered as a very large dose. On the contrary my ENT asked me to reduce to 50mg a day. But I am going with what the neurologist told me 75mg a day as he is the one who prescribed it.
I don't feel. Any side effects from it
Are you having any side effects or feeling a difference with Your tinnitus?
No side effects, just a bit of dull headache for few days but nothing compared to what I endure with tinnitus.
And just when I though it may be helping I woke up this morning with the horrible noise again
It will hopefully subside, it take a long time for stugeron to kick in, give it 2-3 weeks and see how it is
I still do get bad days from time to time but it is better than having a bad day every day
Do you think the improvement in t is permanent or its lasting only while on the drug?
Can this be taken indefinetly?
This drug is not (what is?) available in Australia so I can't get any info about it.
Tried to ask few GP's, one dr of European background said it's an old drug that nobody uses anymore and because it's not available here didn't want to talk about it, second dr never heard of it.
So I'm sorry if I ask too many questions but I envy you people who can get any help from your Drs!
Any further improvement or changes for you?
I met the Neurologist today,
he asked me to reduce Stugeron to half a pill (12.5) 3 Time a day
and start taking Nootropil (Piracetam) 400mg 3 Times a day
lets see how it goes, I will keep you updated if anything happens,